Some people get pain relief, others don't. I didn't. I got increased swelling and pain, and turned into a zombie. However, it does help my aunt with her pain, so just keep track of how you're feeling while you're on it. Good luck, and I hope it helps reduce your pain
I've just been put on it and have been doing gradual increases over the last month. As of now its not working. Just making me feel sick and out of it. It does seem to work when I take my night dose along with the another med he gave me for sleep however the pain relief is just before I pass out. So I don't get to enjoy the pain free time. I'm hoping once I'm on the last increase for a while it will work better but right now I'm still in the same boat just sleeper
I was on lyrica for a couple months. I couldn't function at all. My RA pain was unbearable. And the fibro pain felt intensified. All I wanted to do was sleep. Felt like I was high all of the time, not in control mentally. So glad I stopped taking it and went back to the gabapentin and plaquinel. I slept on and off for 3 days after stopping lyrica. Not a good drug for me. I also take mobic and methotrexate plus an enbrel shot once a week. I'm in michigan and this weather is killing me!
Ferret you are a fabulous communicator! I took Gabapentin and I prefer Lyrica. I did gain weight but being in bed was a portion. I have Crps like ferret. It helps 25% and I use it as a building block. Everyone reacts differently. Hang in there
I used it for 3 years, twice a day 75mg. It did make my pain less intense, especially when I did not do much. I couldnt take more, because than I would get very realistic nightmares that were so scarry that I was scared to go a sleep, or have episodes where I was fully concious, but not able to move my body when I woke up. The worst side effect was rapid weight gain that even on 1000 calories a day was not going off. No I stopped for a few weeks, and in the beginning I was very ill (terrible headaches where on one side on my face it was numb, my eye started to cry and my nose would block, dizzineess etc). Now Im almost recovered from the withdraw & on a diet again, which is making me lose weight very fast now without the pills.